A Posteriori Error Estimates for Convex Boundary Control Problems

Liu, W.B. and Yan, N. (2002) A Posteriori Error Estimates for Convex Boundary Control Problems. SIAM Journal of Numerical Analysis, 39 (1). pp. 73-99. ISSN 0036-1429. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://10.1137/S0036142999352187

Abstract

In this paper, we present an a posteriori error analysis for the finite element approximation of convex optimal Neumann boundary control problems. We derive a posteriori error estimates for both the state and the control approximation, first on polygonal domains and then on Lipschitz piecewise C2 domains. Such estimates, which are apparently not available in the literature, can be used to construct reliable adaptive finite element approximation schemes for the control problems. Explicit estimates are shown for some model problems that frequently appear in applications.

Item Type: Article
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 03 Sep 2008 14:30
Last Modified: 18 Mar 2014 16:19
Resource URI: http://kar.kent.ac.uk/id/eprint/8518 (The current URI for this page, for reference purposes)
  • Depositors only (login required):